Shipping the Good Apples Out: Some Ambiguities in the Interpretation of "Fixed Charge"
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by University of Chicago Press in its journal Journal of Political Economy.
Volume (Year): 88 (1980)
Issue (Month): 1 (February)
Contact details of provider:
Web page: http://www.journals.uchicago.edu/JPE/
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- William Smith & Cyril Chang, 2002. "Shipping the good apples out: a note on contributions of time and money," Economics Bulletin, AccessEcon, vol. 10(1), pages 1-14.
- Tetsuya Saito, 2008. "An Expository Note on Alchian-Allen Theorem When Sub-Utility Functions are Homogeneous of Degree n > 0 with Two-Stage Budgeting," Economics Bulletin, AccessEcon, vol. 6(30), pages 1-12.
- repec:ebl:ecbull:v:6:y:2008:i:30:p:1-12 is not listed on IDEAS
- David Hummels & Alexandre Skiba, 2002.
"Shipping the Good Apples Out? An Empirical Confirmation of the Alchian-Allen Conjecture,"
NBER Working Papers
9023, National Bureau of Economic Research, Inc.
- David Hummels & Alexandre Skiba, 2004. "Shipping the Good Apples Out? An Empirical Confirmation of the Alchian-Allen Conjecture," Journal of Political Economy, University of Chicago Press, vol. 112(6), pages 1384-1402, December.
- Saito, Tetsuya, 2007. "An Expository Note on Alchian-Allen Theorem When Sub-Utility Functions are Homogeneous of Degree n ą 0," MPRA Paper 6442, University Library of Munich, Germany.
- Minagawa, Junichi & Upmann, Thorsten, 2013. "A conditional demand approach to the Alchian–Allen effect," Economics Letters, Elsevier, vol. 120(3), pages 546-551.
- Liu, Liqun, 2011. "The Alchian-Allen theorem and the law of relative demand: The case of multiple quality-differentiable brands," Mathematical Social Sciences, Elsevier, vol. 61(1), pages 52-57, January.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Journals Division).
If references are entirely missing, you can add them using this form.